# SDR AALA200810348

- Difficulty date: November 20, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE ABOVE BOTTOM FORWARD CORNER OF AFT CARGO DOOR CUT-OUT, STATION 1155 BETWEEN LONGERON 28 RIGHT AND LONGERON 27 RIGHT. CORROSION ADDRESS CORRECTED BY REPLACING WITH SERVICEABLE COMPONENT PER SRM 51-10-1.
